# SDR CALA2016042100240

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 86,189 hours, 17,679 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 146N871316
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-01364 REV E OP 004, FOUND R4 DOOR BODY TORQUE TUBE SNUBBER ASSEMBLY AREA, WEB IS CRACKED.  REMOVED CRACKED WEB ON R4 DOOR & FABRICATED NEW WEB COVER IAW DWG 146N8713 & INSTALLED IAW SRM 51-40-02 7075T6 .050".
